Corrigendum to our paper "the ellipsoid method and its consequences in combinatorial optimization"

M. Grötschel, L. Lovász, A. Schrijver

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

An error in the proof, and in the statement of a generalization, of the result that submodular setfunctions can be minimized over the subsets with odd cardinality is corrected.

Original languageEnglish
Pages (from-to)291-295
Number of pages5
JournalCombinatorica
Volume4
Issue number4
DOIs
Publication statusPublished - Dec 1 1984

Keywords

  • AMS subject classification (1980): 90 C XX, 05 C XX, 90C25, 90C10

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Corrigendum to our paper "the ellipsoid method and its consequences in combinatorial optimization"'. Together they form a unique fingerprint.

  • Cite this